Doctor insights on:
Coping With Tactile Hallucinations
It depends: It depends on the cause. Tactile hallucinations can also be known as formication -- and are common in amphetamine & Cocaine abuse. Also alcohol withdrawal. Can be found in schizophrenia and other delusional disorders as well. Finding and treating the cause is best way to deal with tactile hallucinations. See your primary care physician or a psychiatrist for help. ...Read more
T. Haluc.: Tactile hallucination is the false perception of tactile sensory input that creates a hallucinatory sensation of physical contact with an imaginary object. This is caused by the faulty integration of the tactile sensory neural signals generated in the spinal chord & the thalamus & sent to the primary & secondary somatosensory cortex.. Tactile Hallucination caused by cocaine & alcohol. ...Read more
Hallucinations: Its best to find out the accurate diagnosis and if necessary get multiple opinions as it will be a life changing event. Atypical antipsychotics are usually the first line of treatment in hallucinations but please clarify the cause and treat the cause for example if drug induced, medication induced etc. ...Read moreSee 1 more doctor answer
Several: One of the most common causes of tactile hallucinations is not really a "medicine" at all -- it's withdrawal from alcohol. Benzodiazepine withdrawal can cause it also. Tactile hallucinations -- also called "formication" -- commonly happen with use of Cocaine and amphetamine. Ketamine is another agent that can cause these. ...Read more
Touched: Tactile hallucinations are bodily sensations when no source for the experience is present. Drug use, particularly with stimulants, can be a cause of tactile hallucinations, especially on the skin. People who have lost limbs can also experience "phantom" pain or other sensations when the limb is not present. In fact, the majority of individuals who have lost limbs experience some phantom sensation. ...Read moreSee 1 more doctor answer
Maybe Neurological: Hallucination implies that you are feeling something that does not have an actually exist.If however, you are experiencing pin and needles feeling, there may in fact be a reason for it. It may indicate poor circulation or some impingement on the nerves from your spine. It could be the result of poor nutrition or an side effect of a disease like diabetes. If you are experiencing this, get checked. ...Read moreSee 2 more doctor answers
Nurse says I should learn to cope with psychotic hallucinations and stop taking risperidone? Though the risperidone was to stop them?
- Talk to a doctor live online for free
- How often can you actually get tactile hallucinations with psychosis?
- Tactile hallucination
- Tactile hallucinations causes
- Ask a doctor a question free online
- How can i cope with a child with cystic fibrosis?
- How can you cope with spinal stenosis pain?
- How can i cope with a husband that is emotionally unavailable?
- How can you cope with a broken wrist?
- Talk to a psychiatrist online for free